# SDR 2003UALA00802

- Difficulty date: October 22, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N393UA
- Make and model: Boeing 737322
- Aircraft serial: 24668
- Aircraft time: 38,011 hours, 26,847 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 639 BELOW STR 7 LT IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR TIE.
